MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 58/28

MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 58/28
Catalog Number 01.26.2858M
Health Effect - Clinical Code Pain (1994)
Date of Event 05/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 june 2018; lot 093130: (b)(4) items manufactured and released on 11 december 2008.Expiration date:2013-10-31; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: mectacer biolox forte ceramic ball head 12/14 ø 28 size l +3.5 (usa) reference 38.39.7175.265.00 (k073337); lot 083366: (b)(4) items manufactured and released on 19 november 2008.Expiration date: 2013-10-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 9 years after primary the patient was revised for generic hip pain.The surgeon swapped successfully the head and the liner.

Brand Name
VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 58/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7629549
Report Number3005180920-2018-00449
Device Sequence Number13882884
Product Code MEH
UDI-Device Identifier07630030807435
UDI-Public07630030807435
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Catalogue Number01.26.2858M
Device Lot Number083130
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR